I decided today that I’m going to take a break from my Lady Doctor. I’ve been seeing a new OB/GYN who specializes in homeopathic treatments, and although she’s amazing, she’s even more expensive. I’ve been seeing her regularly every two weeks for quite some time now, but I’ve got to stop, at least for a little while.
Husband’s been working really hard to support us on his income alone and these doctor’s visits are becoming a bit overwhelming for him financially, and for me physically. I was scheduled for a follow-up appointment tomorrow, but we’re so strapped for cash, I didn’t really have a choice but to reschedule. Besides our financial situation, I’m honestly not even sure what the point is for all these visits. Nothing seems to be working, but it’s costing me over $100 every time I leave her office, on medications alone, not including the copay!
Two weeks ago, I left her office with a small bag full of medications, all of which I listed in this post, and I honestly don’t feel or notice any difference. Let me just follow up with you really quickly on some of those medications.
I was given a big bottle of liquid silver, in which to consume 3 ounces daily. By the third day of consuming the silver I was in the worst shape ever. I was having terrible migraines, flu-like symptoms, and I even had a mild hallucination one morning! After doing some research, I discovered I was consuming Colloidal Silver, which isn’t even safe for consumption and according to everything I found online, doesn’t have any proven benefits! I immediately stopped taking it!
I was also prescribed a first-aid Silver topical ointment for the painful sex situation, and I’ve only used it a few times, but it has definitely helped! My lady parts were still a bit tender for a day or two after sex, but there was a significant change in the intensity. For the first time in a long time, I didn’t feel like I was having sex with a rusty fork. We’ll consider that a WIN!!
I was also prescribed estroDIM, which is supposed to block estrogen production and eat up the excess estrogen in my body. I take two doses daily. I don’t really know if I’m supposed to notice any changes in my body, but the ones I am noticing, I’m not thrilled about! I am breaking out like a teenager during puberty. I mean my skin looks disgusting! I RARELY break out on my back! It’s so gross! My face, my chest, and my back are all broken out and I’m miserable about it! I have always had an issue with breakouts, blackheads, and oily skin because 1) I don’t manage stress very well and 2) because that’s a telltale symptom of PCOS, but as of the past three weeks… I mean, eww. I don’t even want to leave the house. It’s embarrassing.
All in all, I’ve been taking some pretty strong probiotics and vitamins to support the estroDIM, and I’ve got a pretty awesome remedy for the painful sex thing, so I think I’ll just stop right here and take a hiatus from visiting her. Her products cost way too much for me to handle right now anyways. I’ve got enough of the estroDIM and probotics to last me the rest of the month, so I’ll revisit her some time in July. This will give Husband and I a chance to channel that money elsewhere, and I can have a break from pill popping!
There is, however, one doctor that I actually SERIOUSLY need to see…. A colon specialist…